Jun 22, 2000
I'm am under HIV-treatment since 3 years, my VL is undetectable (below 10), CD4 some 400. I lost my libido, have difficulty do get an erection, have no ejaculation, have lost my body hair, am only 62 kg for 1.78 m. Do I need testosterone replacement, and in what form?
Response from Dr. Henry
I would suggest that you get a hormonal evaluation (total and free testosterone, DHEA, thyroid) and a nutritional evaluation to best assess what might be contributing to those complaints and how to approach treatment. Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Without An Outbreak Can You Give Someone Genital Herpes
- Will Shingles Go Away With Out Medication?
- What Will Happen If You Have Sex While Having Hpv?
- What Type Of Doctor Treats Shingles?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- Treating Herpes Scabs
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.